# SDR HALA0700212

- Difficulty date: May 15, 2007
- Submitted: May 19, 2007
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 81,018 hours, 15,502 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, AIRCRAFT EXTREMELY HOT AT FULL COLD SETTING WHILE ON GROUND DUCT PRESSURE 30 PSI PACKS SYSTEM NORMAL OPERATION AIRBORNE, REPEAT WRITE UP SEE NR 54 PAGE 192680.  RAN BOTH LEFT AND RIGHT PACKS , RAN TEMPS FROM COLD TO HOT ALL ZONES CHECK OK, CHECKED ZONE TEMP SENSOR FILTERS THEY WERE ALL CLEAN.  T/S FIM REF 21-60-00.  NO EICAS MSG'S FOUND SYSTEM OPS CKS NORMAL.
